| Model Number |
980 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Covidien/medtronic has not received the device/component from the customer for evaluation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the 980 ventilator went into backup ventilation.The ventilator was not in use on a patient at the time of the reported event.The field service engineer (fse) replaced the direct current (dc) to dc converter.The unit passed all testing and operates within the manufacturing specifications.